RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1896, Volume 19, Number 1, Pages 45–93 (Mi msb8021)  

This article is cited in 3 scientific papers (total in 3 papers)

Interprétation géométrique du cas du mouvement d'un solide pesant autour d'un point fixe considéré par M-me S. V. Kowalewsky

N. E. Joukovsky


Full text: PDF file (4369 kB)

Bibliographic databases:

Citation: N. E. Joukovsky, “Interprétation géométrique du cas du mouvement d'un solide pesant autour d'un point fixe considéré par M-me S. V. Kowalewsky”, Mat. Sb., 19:1 (1896), 45–93

Citation in format AMSBIB
\Bibitem{Jou96}
\by N.~E.~Joukovsky
\paper Interpr\'etation g\'eom\'etrique du cas du mouvement d'un solide pesant autour d'un point fixe consid\'er\'e par M-me S.\,V.~Kowalewsky
\jour Mat. Sb.
\yr 1896
\vol 19
\issue 1
\pages 45--93
\mathnet{http://mi.mathnet.ru/msb8021}
\zmath{https://zbmath.org/?q=an:26.0839.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb8021
  • http://mi.mathnet.ru/eng/msb/v19/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bolsinov, P. H. Richter, A. T. Fomenko, “The method of loop molecules and the topology of the Kovalevskaya top”, Sb. Math., 191:2 (2000), 151–188  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Gashenenko I., Richter PH., “Enveloping Surfaces and Admissible Velocities of Heavy Rigid Bodies”, Int. J. Bifurcation Chaos, 14:8 (2004), 2525–2553  crossref  isi
    3. P. E. Ryabov, “Kommentarii k «Zamechaniyu» A. V. Tsyganova (ND, 2011, # 3, c. 715)”, Nelineinaya dinam., 8:1 (2012), 167–172  mathnet
  • Математическiй сборникъ
    Number of views:
    This page:143
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019